Reference Type | Journal (article/letter/editorial) |
---|
Title | Minor sedimentary structures in a prograding distributary |
---|
Journal | Marine Geology |
---|
Authors | Coleman, James M. | Author |
---|
Gagliano, Sherwood M. | Author |
Webb, James E. | Author |
Year | 1964 (May) | Volume | 1 |
---|
Issue | 3 |
---|
Publisher | Elsevier BV |
---|
DOI | doi:10.1016/0025-3227(64)90062-3Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 545615 | Long-form Identifier | mindat:1:5:545615:8 |
---|
|
GUID | 0 |
---|
Full Reference | Coleman, James M., Gagliano, Sherwood M., Webb, James E. (1964) Minor sedimentary structures in a prograding distributary. Marine Geology, 1 (3) 240-258 doi:10.1016/0025-3227(64)90062-3 |
---|
Plain Text | Coleman, James M., Gagliano, Sherwood M., Webb, James E. (1964) Minor sedimentary structures in a prograding distributary. Marine Geology, 1 (3) 240-258 doi:10.1016/0025-3227(64)90062-3 |
---|
In | (1964, May) Marine Geology Vol. 1 (3) Elsevier BV |
---|
These are possibly similar items as determined by title/reference text matching only.